# SDR SCNA20190627094

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 58,973 hours, 39,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 986.5 RT SIDE CLOSE OUT WEB HAS CORROSION ON TOP AND BOTTOM SIDE. REMOVED + REPLACED LT + RT SHEAR WEB FROM STATION 986-1016.
